Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2007 (2007), Article ID 54689, 13 pages
http://dx.doi.org/10.1155/2007/54689
Research Article

Sobriety and Localic Compactness in Categories of L-Bitopological Spaces

1Department of Mathematics, Faculty of Science, South Valley University, Qena 83523, Egypt
2Department of Mathematics, Faculty of Science, Assiut University, Assiut 71515, Egypt

Received 9 March 2007; Accepted 24 August 2007

Academic Editor: Francois Goichot

Copyright © 2007 Kamal El-Saady and M. Y. Bakier. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. C. L. Chang, “Fuzzy topological spaces,” Journal of Mathematical Analysis and Applications, vol. 24, no. 1, pp. 182–190, 1968. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. W. Kotzé, “Fuzzy sobriety and fuzzy Hausdorff,” Quaestiones Mathematicae, vol. 20, no. 3, pp. 415–422, 1997. View at Zentralblatt MATH · View at MathSciNet
  3. S. E. Rodabaugh, “A point set lattice-theoretic framework T which contains LOC as a subcategory of singleton spaces and in which there are general classes of Stone representation and compactification theorems,” first draft February 1986/ second draft April 1987, Youngstown State University, Central Printing Office, Youngstown, Ohio, USA, 1987.
  4. S. E. Rodabaugh, “Categorical foundations of variable-basis fuzzy topology,” in Mathematics of Fuzzy Sets: Logic, Topology, and Measure Theory, U. Höhle and S. E. Rodabaugh, Eds., vol. 3 of The Handbooks of Fuzzy Sets Series, pp. 273–388, Kluwer Academic Publishers, Boston, Mass, USA, 1999. View at Zentralblatt MATH · View at MathSciNet
  5. A. Schauerte, “Normality for biframes,” Applied Categorical Structures, vol. 3, no. 1, pp. 1–9, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. D. Zhang, “Sobriety in fuzzy topology,” in Proceedings of the International Conference of Categorical Methods in Algebra and Topology (CatMAT '00), Bremen, Germany, August 2000.
  7. P. Matutu, “The cozero part of a biframe,” Kyungpook Mathematical Journal, vol. 42, no. 2, pp. 285–295, 2002. View at Zentralblatt MATH · View at MathSciNet
  8. Y. Liu, D. Zhang, and M. Luo, “Some categorical aspects of fuzzy topology,” Journal of Mathematical Analysis and Applications, vol. 251, no. 2, pp. 649–668, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. U. Höhle, “Fuzzy topologies and topological space objects in a topos,” Fuzzy Sets and Systems, vol. 19, no. 3, pp. 299–304, 1986. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. S. E. Rodabaugh, “Applications of localic separation axioms, compactness axioms, representations, and compactifications to poslat topological spaces,” Fuzzy Sets and Systems, vol. 73, no. 1, pp. 55–87, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. B. Banaschewski, G. C. L. Brümmer, and K. A. Hardie, “Biframes and bispaces,” Quaestiones Mathematicae, vol. 6, no. 1–3, pp. 13–25, 1983. View at Zentralblatt MATH · View at MathSciNet
  12. A. Schauerte, “Biframe compactifications,” Commentationes Mathematicae Universitatis Carolinae, vol. 34, no. 3, pp. 567–574, 1993. View at Zentralblatt MATH · View at MathSciNet
  13. P. T. Johnstone, Stone Spaces, vol. 3 of Cambridge Studies in Advanced Mathematics, Cambridge University Press, Cambridge, UK, 1982. View at Zentralblatt MATH · View at MathSciNet